Toric completions and bounded functions on real algebraic varieties

Lade...
Vorschaubild
Dateien
Plaumann_0-374717.pdf
Plaumann_0-374717.pdfGröße: 305.53 KBDownloads: 201
Datum
2016
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Schriftenreihe
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Zeitschriftenartikel
Publikationsstatus
Published
Erschienen in
Zusammenfassung

Given a semi-algebraic set S, we study compactifications of S that arise from embeddings into complete toric varieties. This makes it possible to describe the asymptotic growth of polynomial functions on S in terms of combinatorial data. We extend our earlier work in Plaumann and Scheiderer [‘The ring of bounded polynomials on a semi-algebraic set’, Trans. Amer. Math. Soc. 364 (2012) 4663–4682] to compute the ring of bounded functions in this setting, and discuss applications to positive polynomials and the moment problem. Complete results are obtained in special cases, like sets defined by binomial inequalities. We also show that the wild behaviour of certain examples constructed by Krug [‘Geometric interpretations of a counterexample to Hilbert's 14th problem, and rings of bounded polynomials on semialgebraic sets’, Preprint, 2011, arXiv:1105.2029] and Mondal-Netzer [‘How fast do polynomials grow on semialgebraic sets?’, J. Algebra 413 (2014) 320–344] cannot occur in a toric setting.

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690PLAUMANN, Daniel, Claus SCHEIDERER, 2016. Toric completions and bounded functions on real algebraic varieties. In: Journal of the London Mathematical Society. 2016, 94(2), pp. 598-616. ISSN 0024-6107. eISSN 1469-7750. Available under: doi: 10.1112/jlms/jdw050
BibTex
@article{Plaumann2016Toric-37777,
  year={2016},
  doi={10.1112/jlms/jdw050},
  title={Toric completions and bounded functions on real algebraic varieties},
  number={2},
  volume={94},
  issn={0024-6107},
  journal={Journal of the London Mathematical Society},
  pages={598--616},
  author={Plaumann, Daniel and Scheiderer, Claus}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/37777">
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-02-28T15:19:00Z</dcterms:available>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2017-02-28T15:19:00Z</dc:date>
    <dc:creator>Scheiderer, Claus</dc:creator>
    <dc:contributor>Plaumann, Daniel</dc:contributor>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
    <dcterms:abstract xml:lang="eng">Given a semi-algebraic set S, we study compactifications of S that arise from embeddings into complete toric varieties. This makes it possible to describe the asymptotic growth of polynomial functions on S in terms of combinatorial data. We extend our earlier work in Plaumann and Scheiderer [‘The ring of bounded polynomials on a semi-algebraic set’, Trans. Amer. Math. Soc. 364 (2012) 4663–4682] to compute the ring of bounded functions in this setting, and discuss applications to positive polynomials and the moment problem. Complete results are obtained in special cases, like sets defined by binomial inequalities. We also show that the wild behaviour of certain examples constructed by Krug [‘Geometric interpretations of a counterexample to Hilbert's 14th problem, and rings of bounded polynomials on semialgebraic sets’, Preprint, 2011, arXiv:1105.2029] and Mondal-Netzer [‘How fast do polynomials grow on semialgebraic sets?’, J. Algebra 413 (2014) 320–344] cannot occur in a toric setting.</dcterms:abstract>
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/37777"/>
    <dc:contributor>Scheiderer, Claus</dc:contributor>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dcterms:issued>2016</dcterms:issued>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:title>Toric completions and bounded functions on real algebraic varieties</dcterms:title>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/37777/1/Plaumann_0-374717.pdf"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/37777/1/Plaumann_0-374717.pdf"/>
    <dc:creator>Plaumann, Daniel</dc:creator>
    <dc:language>eng</dc:language>
    <dc:rights>terms-of-use</dc:rights>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/52"/>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen